Citation: d3vast8. "Beware Seizure Warning: An Experience with Tramadol & Cannabis (exp89022)". Erowid.org. Jan 23, 2011. erowid.org/exp/89022
I'll keep this relatively simple. The main purpose behind this post is to warn others that this medication is very highly capable of causing seizures in ANYONE.
One day, I decided I wanted to try this synthetic opiate [sic] my grandma takes for her chronic arthritis, called Tramadol. I took 3, and felt pretty good. Mood lifted, felt floaty, warm, fuzzy...typical of your average opiate. Well, the next time I tried, I upped it to 5 (4 50mg pills). Felt even better. Then, I pushed it to 6. I was in the living room of my girlfriends house, smoking a little bud, and felt suuuuper good. I began to feel weird spasms that were only a split second in duration. The best description was that I felt at the threshold of a seizure. Sure as hell, whaddya know. Next thing I remember is slumping over, then a blackout, then staring into the blurry image of an EMT's face. I couldnt even say my own name to them. I was rushed to the hospital, luckily with no damage at all. however, the doc said that my kidneys were very close to failing. This drug produces a good feeling, but it is not worth the recreation. Keep it under 200mg and I can still get a good feeling perhaps mixed with some herb and stay safe. Be careful.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.